# SDR AALA20150908015

- Difficulty date: September 8, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 19,235 hours, 7,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT CARGO DOOR CUT OUT STRUCTURE, LOWER AFT AREA.  INSTALLED FILLER, DOUBLER & TRIPLER IAW SRM 53-00-1-2R-24, 51-20-02 & EA 254379A DATED 9 10 15.
